# SDR AALA201710319004

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 56,443 hours, 21,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT POSITION 4R BROKEN. REPLACED BROKEN LENS IAW AMM.
